# SDR FDEA200904271457

- Difficulty date: April 27, 2009
- Submitted: April 28, 2009
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 530
- Aircraft time: 28,791 hours, 13,025 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Transmitter
- Part number: 642500052
- Part serial: 11572
- Condition: Cracked
- Location: Hyd System
- Part time: 16,135 hours, 8,537 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IN CRUISE, BLUE R SVR LO LEVEL ECAM WARNING.  CONFIGURED HYD BLUE SYSTEM LOSS.  C/W ECAM AND ALL CHECKLISTS.  NORMAL LANDING IN LEMD.  FOUND BLUE SYSTEM HYD PRESS TRANSMITTER IN LT WHEEL WELL SPLIT OPEN.  REPLACED TRANSMITTER MPN 64250-005-1 CPN 2910415 SN ON 6016, SN OFF 11572.  SERVICED HYD SYSTEM.  PERFORMED LEAK AND OPS CHECKS OK.  RAN ENGINES.  SYSTEM OPS NORMAL.  OK FOR SERVICE.  REMOVED AND INSTALL FROM FACT PREMATURE REMOVAL/INSTALLATION OFF MFG 64250-005-2 POS P4 SRL 11572 TAG 403B76  ON MFG 64250-005-1 SRL 6016.  FOUND BLUE SYSTEM HYD PRESS TRANSMITTER IN LT WHEEL WELL SPLIT OPEN.  REPLACED TRANSMITTER MPN 64250-005-1 CPN 2910415 SN ON 6016, SN OFF 11572.  SERVICED HYD SYSTEM.  PERFORMED LEAK AND OPS CHECKS OK.  RAN ENGINES.  SYSTEM OPS NORMAL.  OK FOR SERVICE.
